Oliver King
Oliver King
Senior Lecturer in Mathematics, Newcastle University, UK
Verified email at ncl.ac.uk - Homepage
Title
Cited by
Cited by
Year
The subgroup structure of finite classical groups in terms of geometric configurations, Surveys in combinatorics 2005, 29–56
OH King
London Math. Soc. Lecture Note Ser 327, 0
90*
On subgroups of the special linear group containing the special orthogonal group
O King
Journal of Algebra 96 (1), 178-193, 1985
561985
On subgroups of the special linear group containing the special unitary group
O King
Geometriae Dedicata 19 (3), 297-310, 1985
371985
Subgroups of the special linear group containing the diagonal subgroup
O King
Journal of Algebra 132 (1), 198-204, 1990
341990
Maximal subgroups of the classical groups associated with non-isotropic subspaces of a vector space
O King
Journal of Algebra 73 (2), 350-375, 1981
331981
On some maximal subgroups of the classical groups
O King
Journal of Algebra 68 (1), 109-120, 1981
321981
Imprimitive maximal subgroups of the orthogonal, special orthogonal, unitary and special unitary groups
OH King
Mathematische Zeitschrift 182 (2), 193-203, 1983
201983
Imprimitive maximal subgroups of the general linear, special linear, symplectic and general symplectic groups
O King
Journal of the London Mathematical Society 2 (3), 416-424, 1982
171982
Imprimitive maximal subgroups of the symplectic, orthogonal and unitary groups
OH King
Geometriae Dedicata 15 (4), 339-353, 1984
161984
Maximal subgroups of the orthogonal group over a field of characteristic two
O King
Journal of Algebra 76 (2), 540-548, 1982
151982
On some maximal subgroups of unitary groups
A Cossidente, OH King
Communications in Algebra 32 (3), 989-995, 2004
142004
Maximal orthogonal subgroups of finite unitary groups
A Cossidente, OH King
Journal of Group Theory 7 (4), 447-462, 2004
142004
On caps and cap partitions of Galois projective spaces
A Cossidente, OH King
European Journal of Combinatorics 19 (7), 787-799, 1998
141998
Embeddings of finite classical groups over field extensions and their geometry
A Cossidente, OH King
Adv. Geom 2 (1), 13-27, 2002
102002
Hyperovals of H (3, q^2) when q is even
A Cossidente, OH King, G Marino
Journal of Combinatorial Theory, Series A 120 (6), 1131-1140, 2013
92013
On twisted tensor product group embeddings and the spin representation of symplectic groups
A Cossidente, OH King
Advances in Geometry 7 (1), 55-64, 2007
92007
Maximal subgroups of finite orthogonal groups stabilizing spreads of lines
A Cossidente, OH King
Communications in Algebra« 34 (12), 4291-4309, 2006
9*2006
Twisted tensor product group embeddings and complete partial ovoids on quadrics in PG(2^t− 1,q)
A Cossidente, OH King
Journal of Algebra 273 (2), 854-868, 2004
92004
Maximal subgroups of finite symplectic groups stabilizing spreads of lines
A Cossidente, OH King
Journal of Algebra 258 (2), 493-506, 2002
82002
Some two-character sets
A Cossidente, OH King
Designs, Codes and Cryptography 56 (2-3), 105-113, 2010
72010
The system can't perform the operation now. Try again later.
Articles 1–20